Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Anyone have success with Vivascal?

Discussion in 'Styling & Hair Care Tips for AGA Sufferers' started by lisalisa, Jan 24, 2009.

  1. jakey123

    jakey123 Established Member

    Joined:
    Nov 2, 2006
    Messages:
    172
    Likes Received:
    0
    Dislikes Received:
    0
    Yes, thats normal. Unfortunately this can sometimes make it feel thinner. Just give it time.
     
  2. jande1

    jande1 Guest

    Thanks Jakey - how long til you actually seen any regrowth.
     
  3. Lise

    Lise Guest

    I've been taking Viviscal (2 tabs per day) since February this year. I think it's helping but it's hard to be sure. My hair is growing but it's also still falling out and the thin areas on the top of my head around my part are still very thin and I can't see any obvious regrowth there but as they are the worst areas then maybe they will be the last to see improvement? :dunno:

    Certainly the condition of my existing hair is good and I definitely think the Viviscal is helping with that so I'll continue to take it. I think I'll give it 1 full year before I make a final decision. I definitely think you need to give it 6 months to a year of 2 tabs per day to have any hope of seeing results I just wish it wasn't so expensive! :(

    I did actually feel like I was seeing a big improvement in terms of reduced shedding after being on it for 3/4 months but then the shedding went back up again so who knows? It seems stable for now although it's still higher than I would like.

    On another kind of unrelated note - I've always had kinda straight verging on slightly wavy hair all my life but over the past few years it's gotten curly. Since the hairloss started it's gotten majorly curly especially if I leave it to dry naturally after I wash it and don't brush it out. Is this a common symptom of hairloss? I thought it was because I was colouring it regulalry but I haven't coloured it in over a year and it's curlier than ever! Weird lol :innocent:
     
  4. michelesmith

    michelesmith Guest

    i took this for about 6 months or so, it made my hair grow really nice and filled in my bang area, i wouldnt say it made my hair any thicker though but i was pleased with the progress although it did give me headaches too, as soon as i can afford it again id like to go back on it.....
     
  5. picassodove

    picassodove Guest

    I've been on it for 3 months and noticed MUCH less shedding. Then I started shedding again in the last 3 weeks. I have no idea if it has anything to do with the Viviscal, or if its simply not working for me, and that I just shed periodically for no reason at all. I'm sticking with it for now.
     
  6. GINAA

    GINAA Guest

    I've just started viviscal from yesterday.. not sure if it would work..
    I've spent nearly $2000 on hair products and herbs.
    I dont even know what to do anymore.right now my hair is falling again for no reason.
     
  7. Maelle

    Maelle Guest

    Finally went to see one derm I really trust and speak about the situation. Well to leave aside my personal situation, she suggested that Viviscal is just another placebo pill with good promotion. She told that very often natural processes as shedding/temporary stop are ascribed to the medecine/treatments taken at that time but she hasn't got any real proofs for any type of food supplement/vitamins that it would make magic :shakehead: She told that if I don't have any other problems, only zinc and iron tabs should be taken in case I have low levels. And maybe biotin. All other wouldn't harm but overall it is a waste of money. :thumbsdown:
     
  8. HelenB

    HelenB Guest

    I started Viviscal last November while going through a TE.
    I thought it was helping (although I started taking ferrous sulphate at around the same time,) as my shed stopped.
    However, a few months later, it started up again and is still going on (since about the end of June)
    I'm still taking the Viviscal, as I bought a big supply! It's not doing anything though, the shedding is awful at the moment.
     
  9. Maelle

    Maelle Guest

    Well it was exactly my derm's point - in fact what helped you might have been ferrous sulphate or actually non of them did and TE was coming and going in accordance with its own mechanism so it might have been the same if you didn't take anything at all.
    I think I'm finishing the package I have since it will not do any harm and will stick only to biotin and smth ferrum related if a new test shows I still need it.
     

Share This Page